# SDR UIEA2019031403543

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,644 hours, 19,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Broken
- Location: Light Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT GUARD SPRING BROKEN AND CATCHES SWITCH, MOVES SWITCH TO OFF WHEN CLOSED/GUARDED.(<TABLE CLASS="MSONORMALTABLE" BORDER="0" CELLSPACING="0" CELLPADDING="0" WIDTH="1040" STYLE="MARGIN-LEFT: -0.15PT;" DATA-LEFT="1.8125"> /  <TBODY><TR STYLE="HEIGHT: 75PX;"> /   <TD WIDTH="146" VALIGN="TOP"> /     ADJUSTED EMERGENCY LIGHTS GUARD IAW AMM 20-11-00. OPS CHEKC GOOD /   IAW AMM 33-50-00   /   </TD> /  </TR> / </TBODY></TABLE>)
